# SDR BAGA2024032800002

- Difficulty date: December 15, 2023
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N213BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55156
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW1524G3
- Part serial: P736504
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THIS WAS SUBMITTED LATE DUE TO THIS SDR WAS ORIGINALLY REPORTED AS AN MISR, BUT AFTER FURTHER REVIEW WITH OUR PAI, IT WAS DECIDED TO ADD AS AN SDR. RT ENGINE FAIL. QRH PROCEDURE TO SHUTDOWN. FOUND OIL SYSTEM CONTAMINATED BY METAL DEBRIS BY USE OF CHIP DETECTORS.BC-4 DETECTOR FOIND 100% COVERED REQUIRING IMMEDIATE ENGINE CHANGE. ENG REMOVED AND REPLACED.
